# SDR SWAA2022040520797

- Difficulty date: November 3, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N7863A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30644
- Aircraft time: 49,402 hours, 33,070 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR PANEL #140DF HAS LIGHT CORROSION. / FABRICATED NEW CARGO COMPARTMENT PANEL 140 DF OUT OF METAL 2024-T3 .071 'T' IAW EA NO 190892 IR AND SWA NO 1-753-35973 IR A TAG A22450
